Ware Town Council

Christmas Lights Community Consultation

AGENDA

Monday 17th March 2025

14:00 and 18:00 at the Priory Hall, Ware Priory

14:00/18:00 Welcome and Introductions (TRD – 5 minutes)

Previous Community Consultations (TJP – 5 minutes)

Background and Technical Info (Ian – 20 minutes)

14:30/18:30 Round Table Discussion (15 minutes per question – 45 minutes):

- 1. Christmas 2024:
 - a. What did people like? What worked well?
 - b. What needs improving?
- 2. How do we make improvements over the coming years?
- 3. What should happen with the old lanterns?

15:15/19:15	Refreshment Break (15 minutes)
15:30/19:30	Round Table Feedback (60 minutes)
16:30/20:30	Summing Up and Recommendations to Take Forward (15 minutes)
16:45/20:45	Thanks and Finish